# SDR 2010F00124

- Difficulty date: April 26, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N619SM
- Make and model: Amd FALCON2000
- Aircraft serial: 112
- Engine: Pwc PW308C
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pin
- Part number: PCB406JE
- Condition: Loose
- Location: Pump Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

((JGVR))  INFORMED BY API OF AN INCIDENT REPORTED TO THEM BY THE ACFT OPERATOR.  THE REPORT TELLS OF A LOOSE PIN IN THE CONNECTOR THAT RESULTED IN AN INTERMITTENT FAULT INDICATION FOR THE NR 1 HYD PUMP SYS.  IT APPEARS THE NR 11 PIN HAD PUSHED BACK EVEN THOUGH IT WAS INSTALLED BY AN EXPERIENCED TECH USING CORRECT DWGS, TOOLS AND INSTRUCTIONS.  THIS REPAIR STATION WILL ADD ADDITIONAL INSP, AND TRAINING TO ENSURE TECHS ARE AWARE OF THIS VULNERABLE SITUATION WITH "D SERIES" CONNECTORS.
